# SDR SABA01023

- Difficulty date: June 14, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 31,355 hours, 42,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 801 ON FLIGHT 5138 CVG TO CLT.  DURING CRUISE FLIGHT THE FORWARD OVERHEAD EMERGENCY LIGHT WENT OUT.  THE FLIGHT WAS CONTINUED TO AND LANDED CLT WITH NO OTHER PROBLEMS.  NO INFLIGHT EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED BULBS.  OPS CHECK WAS GOOD.
